# SDR 99ZZZM295

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Eccentric
- Part number: 66218291
- Condition: Missing
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P/T WALK AROUND LEFT WING INBOARD T/E MID FLAP CARRIAGE MISSING UPPER INBOARD ECCENTRIC, LOCKING TAB WASHER AND NUT ON OUTBOARD CARRIAGE.  REPLACED CARRIAGE UPPER ECCENTRIC AND NUT ON LEFT WING INBOARD TRAILING EDGE FLAP IAW 27-51-2.  OPS CHECK OK.  (M)
